National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Numerische Mathematik(6,397)
ISSN: 0029-599X
1    
Multi-level Monte Carlo Finite Element method for elliptic PDEs with stochastic coefficients 期刊论文

Numerische Mathematik     ISSN:0029-599X  Volume:119  Issue:1  Page:123-161  

Barth Andrea;   Schwab Christoph;   Zollinger Nathaniel;  

来源数据库:[Web of Science, Scopus]         被引频次:141

文摘信息 获取全文 问图书馆员

2    
A block Newton method for nonlinear eigenvalue problems 期刊论文

Numerische Mathematik     ISSN:0029-599X  Volume:114  Issue:2  Page:355-372  

Kressner Daniel;  

被引频次:59

文摘信息 问图书馆员

3    
Reduced basis approximation and a posteriori error estimation for Stokes flows in parametrized geometries: roles of the inf-sup stability constants 期刊论文

Numerische Mathematik     ISSN:0029-599X  Volume:125  Issue:1  Page:115-152  

Rozza Gianluigi;   Huynh D B. Phuong;   Manzoni Andrea;  

来源数据库:[Web of Science, Scopus]         被引频次:44

文摘信息 获取全文 问图书馆员

4    
On non-ergodic convergence rate of Douglas–Rachford alternating direction method of multipliers 期刊论文

Numerische Mathematik     ISSN:0029-599X  Volume:130  Issue:3  Page:567-577  

He Bingsheng;   Yuan Xiaoming;  

来源数据库:[Web of Science, Scopus]         被引频次:68

文摘信息 获取全文 问图书馆员

5    
Symmetric multistep methods over long times 期刊论文

Numerische Mathematik     ISSN:0029-599X  Volume:97  Issue:4  Page:699-723  

Hairer Ernst;   Lubich Christian;  

来源数据库:[Web of Science, Scopus]         被引频次:30

文摘信息 获取全文 问图书馆员

6    
H(div) and H(curl)-conforming virtual element methods 期刊论文

Numerische Mathematik     ISSN:0029-599X  Volume:133  Issue:2  Page:303-332  

da Veiga L. Beirão;   Brezzi F;   Marini L.D;   Russo A;  

被引频次:36

文摘信息 问图书馆员

7    
A posteriori error estimates for the virtual element method 期刊论文

Numerische Mathematik     ISSN:0029-599X  Volume:137  Issue:4  Page:857-893  

Cangiani Andrea;   Georgoulis Emmanuil H;   Pryer Tristan;   Sutton Oliver J;  

来源数据库:[Web of Science, Scopus]         被引频次:25

文摘信息 获取全文 问图书馆员

8    
Two-scale composite finite element method for Dirichlet problems on complicated domains 期刊论文

Numerische Mathematik     ISSN:0029-599X  Volume:102  Issue:4  Page:681-708  

Rech M;   Sauter S;   Smolianski A;  

来源数据库:[Web of Science, Scopus]         被引频次:18

文摘信息 获取全文 问图书馆员

9    
Further analysis of multilevel Monte Carlo methods for elliptic PDEs with random coefficients 期刊论文

Numerische Mathematik     ISSN:0029-599X  Volume:125  Issue:3  Page:569-600  

Teckentrup A L;   Scheichl R;   Giles M B;   Ullmann E;  

来源数据库:[Web of Science, Scopus]         被引频次:61

文摘信息 获取全文 问图书馆员

10    
Abstract robust coarse spaces for systems of PDEs via generalized eigenproblems in the overlaps 期刊论文

Numerische Mathematik     ISSN:0029-599X  Volume:126  Issue:4  Page:741-770  

Spillane N;   Dolean V;   Hauret P;   Nataf F;   Pechstein C;   ...

来源数据库:[Web of Science, Scopus]         被引频次:53

文摘信息 获取全文 问图书馆员

11    
Faster least squares approximation 期刊论文

Numerische Mathematik     ISSN:0029-599X  Volume:117  Issue:2  Page:219-249  

Drineas Petros;   Mahoney Michael W;   Muthukrishnan S;   Sarlós Tamás;  

来源数据库:[Web of Science, Scopus]         被引频次:80

文摘信息 获取全文 问图书馆员

12    
Analysis of a finite volume element method for the Stokes problem 期刊论文

Numerische Mathematik     ISSN:0029-599X  Volume:118  Issue:4  Page:737-764  

Quarteroni Alfio;   Ruiz-Baier Ricardo;  

来源数据库:[Web of Science, Scopus]         被引频次:16

文摘信息 获取全文 问图书馆员

13    
Some estimates for h–p–k-refinement in Isogeometric Analysis 期刊论文

Numerische Mathematik     ISSN:0029-599X  Volume:118  Issue:2  Page:271-305  

Beirão da Veiga L;   Buffa A;   Rivas J;   Sangalli G;  

来源数据库:[Web of Science, Scopus]         被引频次:81

文摘信息 获取全文 问图书馆员

14    
A posteriori error estimation for hp-version time-stepping methods for parabolic partial differential equations 期刊论文

Numerische Mathematik     ISSN:0029-599X  Volume:115  Issue:3  Page:475-509  

Schötzau Dominik;   Wihler Thomas P;  

来源数据库:[Web of Science, Scopus]         被引频次:15

文摘信息 获取全文 问图书馆员

15    
Block Kronecker linearizations of matrix polynomials and their backward errors 期刊论文

Numerische Mathematik     ISSN:0029-599X  Volume:140  Issue:2  Page:373-426  

Dopico Froilán M;   Lawrence Piers W;   Pérez Javier;   Dooren Paul Van;  

来源数据库:[Web of Science, Scopus]         被引频次:10

文摘信息 获取全文 问图书馆员

16    
Quasi-Monte Carlo finite element methods for elliptic PDEs with lognormal random coefficients 期刊论文

Numerische Mathematik     ISSN:0029-599X  Volume:131  Issue:2  Page:329-368  

Graham I G;   Kuo F Y;   Nichols J A;   Scheichl R;   Schwab Ch;   ...

来源数据库:[Web of Science, Scopus]         被引频次:30

文摘信息 获取全文 问图书馆员

17    
Effortless quasi-interpolation in hierarchical spaces 期刊论文

Numerische Mathematik     ISSN:0029-599X  Volume:132  Issue:1  Page:155-184  

Speleers Hendrik;   Manni Carla;  

来源数据库:[Web of Science, Scopus]         被引频次:25

文摘信息 获取全文 问图书馆员

18    
Convergence and regularization for monotonicity-based shape reconstruction in electrical impedance tomography 期刊论文

Numerische Mathematik     ISSN:0029-599X  Volume:135  Issue:4  Page:1221-1251  

Garde Henrik;   Staboulis Stratos;  

来源数据库:[Web of Science, Scopus]         被引频次:19

文摘信息 获取全文 问图书馆员

19    
On generalized successive overrelaxation methods for augmented linear systems 期刊论文

Numerische Mathematik     ISSN:0029-599X  Volume:102  Issue:1  Page:1-38  

Bai Zhong-Zhi;   Parlett Beresford N;   Wang Zeng-Qi;  

来源数据库:[Web of Science, Scopus]         被引频次:238

文摘信息 获取全文 问图书馆员

20    
Multi-index Monte Carlo: when sparsity meets sampling 期刊论文

Numerische Mathematik     ISSN:0029-599X  Volume:132  Issue:4  Page:767-806  

Haji-Ali Abdul-Lateef;   Nobile Fabio;   Tempone Raúl;  

来源数据库:[Web of Science, Scopus]         被引频次:20

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×